Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Taking Doxal for acne. Is there a good antibiotic that reduces acne in a short time?

i have acne all over my face for two months because of hermon problems i started taking yasmin pills this month i also took a doxal antibiotic for ten days so my question is there a good antibotic that reduces acne in a short time ?which i cant take it at the same time with yasmin pills so my acne can heal faster? i also used bervoxyl cream but it didnt help me at all i felt it made my acne acne are not that big some of them are healed but every morning i get two or three new one s and some of them have this yellow liquid that i really dont know why it appears bcoz i have a good diet nd i dont eat junk food so i really want to stop this liquid from appearing plz help me am so depressed and i hate the way i look
Asked On : Mon, 3 Sep 2012
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi...dear User.,
Thanks for choosing HCM.....,
Ur Acne is not due to Diet pattern..,
It could be due to Hormonal imbalance and hyperactivity..
Good antiboitic for faster releif is..,
Azithromycin 250 mg daily for 10 days..,
will control the Acne well.,
So consult good dermatologist ..,
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor